# SDR K3HA9700126

- Difficulty date: December 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8880Z
- Make and model: Boeing 727225
- Aircraft serial: 21453
- Engine: Pwa JT8D15A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 3
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

NR 3 ENGINE IN FLIGHT SHUT DOWN, NOT OIL PRESSURE, TROUBLESHOOTING ENGINE PROBLEM, POSSIBLE ENGINE CHANGE.  INSTALLED SERVICEABLE ENGINE IN NR 3 POSITION IAW KIWI FORM B-727-7101 PAGES 1-29 TRIMMED IAW MM71-00.  OPS AND LEAK CHECK NORMAL.
